A 67-year-old female asked:
How to reduce .75 ativan (lorazepam) 2 x a day. i take it morning and night. thank you.
2 doctor answers • 4 doctors weighed in
Family Medicine 28 years experience
Please work with: Your doctor re this as cold turkey withdrawal from Ativan (lorazepam) can be dangerous. Also you will need assistance in finding other ways of managing what it is you take the Ativan (lorazepam) for. Don't be afraid to ask for help. Take care.
5.1k viewsReviewed >2 years ago
Family Medicine 36 years experience
Family practice : Try cutting back .25 mg aday for a week then another .25g a day for a week. Keep doing that till off. Counseling along the way would also help a great deal.
5.1k viewsAnswered >2 years ago
Last updated Apr 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.